# SDR ASAA2023011241526

- Difficulty date: January 12, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,312 hours, 17,469 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7314 · Engine Fuel Pump
- Part: Motor
- Part number: 607551005
- Part serial: 080634950
- Condition: Faulted
- Location: Nr 1 Fuel Pump
- Part time: 59,329 hours, 17,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER ONE ENGINE FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AT FL 410. LIGHT EXTINGUISHED AFTER 10 SECONDS THEN ON AGAIN 10 MINUTES LATER. GROUNDED - YES. REMOVED & REPLACED #1 FWD FUEL PUMP PER B737-800 AMM 28-22-41.
